# SDR ASAA2014090209145

- Difficulty date: September 2, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 25,532 hours, 7,942 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN HAS A THREE INCH CRACK INDICATION STA 92.70 ABOUT 10 FT FROM AFT SPAR.  ACFT GROUNDED.  FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR IAW SRM 55-10-01-2R-11.  APPLIED TOP COAT TO REPAIR IAW AMM 51-21-99.  REPAIR IS CATEGORY B.
